# SDR QXEA021095

- Difficulty date: July 27, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 1,795 hours, 1,470 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Cartridge
- Part number: L92B13602
- Part serial: 20018
- Condition: Failed
- Location: Fuel System
- Part time: 1,795 hours, 1,470 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI - ON CLIMBOUT AT 18000 FEET, THE LEFT TRANSFER SHUTOFF VALVE MESSAGE ILLUMINATED.  CENTER FUEL TANK QUANTITY INCREASED WITH FUEL BURN.  CREW COMPLIED WITH EMERGENCY PROCEDURES AND THE AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE LEFT FUEL TRANSFER SHUTOFF VALVE CARTRIDGE.  TRANSFER SYSTEM, FQGC AND VALVE SYSTEM TESTS WERE COMPLIED WITH.  OPERATIONAL CHECKS WERE GOOD, AN RII WAS COMPLIED WITH AND THE AIRCRAFT WAS RETURNED TO SERVICE.
